MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL OPTIMA; INJECTOR N35-O

BECTON DICKINSON, S.A. BD PHASEAL OPTIMA; INJECTOR N35-O
Catalog Number 515052
Medical Device Problem Codes Disconnection (1171); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr, if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Event details: patient got up to use the rest room and noticed there was some of her chemotherapy leaking from the tube along the floor.It appeared to be leaking from a connection piece, but had not previous leaked when there ivf administered prior to the administration of the drug.Piece noted to be leaking was phaseal optima 515052 lot 2501305 exp: 6/30/27 kyprolis started at 1354.Pt then got up to use the bathroom.She then noticed that her line was leaking while in the bathroom.She called out for the rn.Rn paused infusion at 1355 and noticed that it was leaking from where the primary iv tubing attaches to the closed system transfer device via luer lock connection.Connection tightened.Blood return confirmed from port.Infusion restarted.Kyprolis noted on pt's hands and several drops on the bathroom floor.Pt diligently washed her hands x2.Medication cleaned up with chemo spill pad and bleach.Pt successfully completed infusion.
 
Additional Manufacturer Narrative
Investigation results: no photographic evidence or physical samples were provided to investigate the reported condition.A thorough review of the device's history was conducted for optima injector n35-o lot 2501305, and no deviations or non-conformances were found during the manufacturing process that could have contributed to the issue.Three retained samples were received for further evaluation.Upon visual inspection, no deformations, material shortages, burrs, or breakages were detected.All products were found to be in optimal and acceptable condition.Luer thread tests were performed on the retained samples, confirming that the product functions as expected.The tests were carried out in accordance with internal procedures.The product undergoes inspections at various stages of the manufacturing process to ensure its quality and functionality.Based on the information available, we are currently unable to identify a root cause related to the manufacturing process.Our quality team will continue to monitor complaints received for this device and the reported condition for any potential emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD PHASEAL OPTIMA
Common Device Name
INJECTOR N35-O
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23527011
Report Number3003152976-2025-00630
Device Sequence Number9065680
Product Code ONB
UDI-Device Identifier00382905150524
UDI-Public(01)00382905150524(11)250117(17)270630(10)2501305
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515052
Device Lot Number2501305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer02/22/2026
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown